# SDR ASAA0410014

- Difficulty date: January 7, 2004
- Submitted: March 5, 2004
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C335171
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING SCHEDULED D-CHECK, FOUND THE FRAME AT FUSELAGE STATION 685, STRINGER 13R-16R CORRODED.  REPLACED FRAME PER SRM AND BOEING DRAWING.  (M)
